# SDR 04FDEA02074

- Difficulty date: July 14, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 12,843 hours, 6,791 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT UPPER FLOORBEAM AT FR29 O/B OF 1ST SEAT TRACK FROM CENTER IS CRACKED.  REF SNRM N00276.  REMOVED DAMAGE, NO CRACK NOTED.  INSTALLED REPAIR ANGLES, AND SHIM AND TREATED AND PRIMED, AND TOP COATED IAW A33/600 SRM 53-10-15 AND 51-75-10.
